# SDR ASAA2013042294613

- Difficulty date: April 22, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,829 hours, 7,018 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 35895625
- Part serial: 8361
- Condition: Split
- Location: Nr 2 Engine
- Part time: 29,456 hours, 12,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NOTED A DUCT PRESSURE DIFFERENTIAL THAT EXCEEDED 20PSI. THE RT SIDE WAS APPROX 23PSI AND THE LT SIDE WAS APPROX 46PSI. AT FL340 THE PRESSURE DIFF WAS 20 PSI AND ON CLIMB FROM 340 TO 360 THE DIFF EXCEEDED 20 PSI AGAIN.  IN CRUISE AT FL360 THE DIFF WAS- RT 30PI LT 42 PSI.  ACFT GROUNDED.   ACCOMPLISHED NR 2 ENG BLEED AIR SYS HEALTH CHECK T/C NG -36WC-00001 NR 2 ENG PRECOOLER CONTROL VALVE HEALTH CHECK NO OTHER DEFECTS OR SENSE LINE LEAKS NOTED REPLACED NR 2 ENG PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801 & 36-12-02-400-801 LEAK CHECKED GOOD.  PERFOMED OPS CHECKED REF MM 36-11-00-71. OPS CHECKED GOOD.
